# SDR 2007UALA03614

- Difficulty date: August 31, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 70,040 hours, 11,358 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR EMERGENCY LIGHTS (L388): (L389): (L313 ): (L395): AND (L642) INOP.
